Is this possible? I've been using it for about 3 days now and I feel incredibly bloated.
it is a possibility, things react differently for each person.
did you add anything else recently? or change any protocols?
I started Kreaceps and Cordygen5 on the same day (Thursday), but I took Nyquil on Friday and Saturday night, so that might have had some affect. It might also have been from something in the school food - I had just gotten back to college when I started taking it, and the food isn't amazing. I will let you know if it persists and I'll keep taking it this week into next. I was just curious if this was a common side affect with Kreaceps since I've heard of creatine causing bloating (which has never happened to me before).
Use Cre02 instead, problem solved.
keep us updated
School food probably has a TON of sodium in it.
I doubt that the Kreaceps is causing any bloating, but it is a possibility with almost any creatine product. Theres only one in the world that I know of that there's no possible way this will occur....please read on.
Millennium Sport Technologies Representative/Sponsored Athlete